Discussions By Condition: Medical Stories


Posted In: Medical Stories 0 Replies
  • Posted By: mongo2545
  • November 6, 2008
  • 03:47 AM

Has anyone experienced increase in body heat. Does anyone out there have any idea as to why my body temperature rises so much, but I do not perspire?
I am a 44 year male and have been under synthroide and Thyloride medication for at least 4 years. My doctor does not seem to know why my body can not control it's temperature.:(

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?